Around 6 months back i went for health checkup and had the problem of weight gain, extreme tiredness, intolerance to cold temperature, mild hairfall etc. Vitamin D , vitamin B, haemoglobin etc were normal. But TSH level was somewhat elevated. T3 level 1.10 ng/mol , T4 level 7 .43 mcg /dL and TSH 5.5 uIU/mL. AntiTPO antibody test was normal. I faced difficulty in losing wt even with low calorie diet and exercise and had excrssive tiredness even after getting 8-9 hrs sleep everyday. Hence the doctor prescribed Thyronorm 25mcg and i have been taking it on empty stomach rveryday. Recently i repeated the thyroid test. My Free T4 level is 0.98 ng/ dL and TSH 3.740 iU/mL. Should i continue Thyroid medication ?if i stop thyroid medication will TSH increase again? I have not noticed any improvement in the symptoms.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Hello there.... I went through your query.... Hypothyroidism is usually able to be managed by following the advice of a Physician.... With appropriate treatment, thyroid hormone levels should return to normal..... In most cases, medications for hypothyroidism will need to be taken for the rest of the patient's life..... I hope this helps....
Flag this answer
1/1 people found this helpful
Was this answer helpful?